# SDR MALA975350

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853MA
- Make and model: Dhav DHC8102
- Aircraft serial: 353
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 30005000046
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3370 - AFTER TAKEOFF FROM MSP, RIGHT TORQUE GAUGE FLUCTUATES PLUS/MINUS 3 PERCENT.  ALSO, SHOWED FLUCTUATIONS ON THREE OCCASIONS.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE WAS UNABLE TO VERIFY TORQUE FLUCTUATION ON THE GROUND RUNS ON RIGHT ENGINE.  REMOVED AND REPLACED RIGHT ENGINE TORQUE SIGNAL CONDITIONER.  (M)
